# SDR SWIA202266001

- Difficulty date: May 4, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- Engine: Ge CF348C5B1
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOUBLER GOUGED ON LEFTHAND ENGINE UPPER TRANSCOWL      (C-CHECK RO 7/8/2022)    DOUBLER GOUGED ON LEFTHAND ENGINE UPPER TRANSCOWL REPAIRED REF REO# 670-54-21-1207, REV A, DATED 8/27/15 AND FULLY COMPLIED W/SKYCARD 51-900-1002-SKY.
